MathSciNet Relay Station
MathSciNet bibliographic data
MR2069008 (2005e:41071) 41A46 (46B20 47B06)
Gao, Fuchang Entropy of absolute convex hulls in Hilbert spaces. Bull. London Math. Soc. 36 (2004), no. 4, 460–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement